PuSH - Publikationsserver des Helmholtz Zentrums München

Okolie, A.* ; Müller, J.

Exact and approximate formulas for contact tracing on random trees.

Math. Biosci. 321:108320 (2020)
DOI Verlagsversion bestellen
Open Access Green: Postprint online verfügbar 03/2021
We consider a stochastic susceptible-infected-recovered (SIR) model with contact tracing on random trees and on the configuration model. On a rooted tree, where initially all individuals are susceptible apart from the root which is infected, we are able to find exact formulas for the distribution of the infectious period. Thereto, we show how to extend the existing theory for contact tracing in homogeneously mixing populations to trees. Based on these formulas, we discuss the influence of randomness in the tree and the basic reproduction number. We find the well known results for the homogeneously mixing case as a limit of the present model (tree-shaped contact graph). Furthermore, we develop approximate mean field equations for the dynamics on trees, and - using the message passing method - also for the configuration model. The interpretation and implications of the results are discussed.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Review
Schlagwörter Stochastic Sir Model ; Tree ; Network ; Contact Tracing ; Branching Process ; Message Passing Model; Transmitted-disease Transmission; Models; Epidemics; Equations; Networks
ISSN (print) / ISBN 0025-5564
e-ISSN 1879-3134
Quellenangaben Band: 321, Heft: , Seiten: , Artikelnummer: 108320 Supplement: ,
Verlag Elsevier
Verlagsort Ste 800, 230 Park Ave, New York, Ny 10169 Usa
Begutachtungsstatus